By Topic

Robust H controller design for a class of nonlinear fuzzy time-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Miaoxin, Wang ; Dept. of Automation, North China Electric Power Univ., Beijing 102206, P. R. China ; Jizhen, Liu ; Xianqjie, Liu ; Juncheng, Liu

The problem of fuzzy modeling for state and input time-delays systems with a class of nonlinear uncertainties by fuzzy T-S model is addressed. By using the linear matrix inequality (LMI) method, the problem of fuzzy robust H controller design for the system is studied. Assuming that the nonlinear uncertain functions in the model considered are gain-bounded, a sufficient condition for the robustly asymptotic stability of the closed-loop system is obtained via Lyapunov stability theory. By solving the LMI, a feedback control law which guarantees the robustly asymptotic stability of the closed-loop system is constructed and the effect of the disturbance input on the controlled output is ruduced to a prescribed level.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:20 ,  Issue: 6 )